# SDR GTIA2023081537408

- Difficulty date: August 11, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,010 hours, 4,102 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FUME EVENT APPROXIMATELY 6-7 K FT ON DESENT. FOWL SOCK ODOR. WENT ON OXYGEN, FOLLOWED PROCEDURE, ISOLATED PACK 1 AND FUMES DISSAPATED.   ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-REF TSM 05-50-00-810-831-A PERFORMED LEVEL B DECONTAMINATION OF THE ECS PACK #1 IAW AMM 21-00-00. OPS CHECK GOOD. NO DEFECTS NOTED. A/C OKAY FOR SERVICE. THIS CLEARS DMI 3251262-1 PLACARD REMOVED. MOC NOTIFIED & DMI LOG UPDATED."
